# SDR CA960612043

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310062301
- Condition: Spalled
- Location: Rgb Nr 19 Brg
- Part time: 12,700 hours
- Component: Pwa
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)RGB REPORTED MAKING METAL. #19 BEARING SPALLED AND INNER RACE CRACKED. 1ST STAGE OIL JETS WERE FLOW TESTED AND 3 NOZZLES WERE FOUND BLOCKED BY PLASTIC MEDIA WHICH IS NORMALLY USED AS ABRASIVE BLAST MA TERIAL. IT IS LIKELY THAT THE GEARBOX WAS NOT PROPERLY FLUSHED AT THE PREVIOUS SHOP VISIT.
